MathSciNet Relay Station
MathSciNet bibliographic data
MR3194241 11T23
Aubry, Yves; Katz, Daniel J.; Langevin, Philippe Cyclotomie des sommes de Weil binomiales. (French) [Cyclotomy of Weil sums of binomials] C. R. Math. Acad. Sci. Paris 352 (2014), no. 5, 373–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement